# SDR DALA2022032902106

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 63,717 hours, 8,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 SEATS 10AB +31H EEPLS LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY AT SEAT 10AB. FOUND CONNECTOR AT WALL DISCONNECT LOOSE. RECONNECTED AT SEAT 31H WALL PER A330 AMM 33- 51. BOTH SEATS OPS NORMAL. (8762724)
